# SDR CA020417004

- Difficulty date: March 12, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,046 hours
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3018389
- Condition: Damaged
- Location: Compressor
- Part time: 11,300 hours, 12,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT ROUTINE ENGINE INSPECTION OF COMPRESSOR FIRST STAGE, FIRST STAGE DISK MADE SCRAPING NOISE AND JAMMED WHEN ROTATED.  VISUAL INSPECTION FOUND FIRST STAGE SPACER HEAVILY RUBBED WITH LEADING EDGE METAL PIECES CURLED OUTWARD FROM INERTIAL FORCE. ENGINE REMOVED FOR REPAIR.
